Show simple item record

dc.contributor.authorDickson, DCM
dc.contributor.authorDrekic, S
dc.date.available2014-05-21T22:35:48Z
dc.date.issued2006-09
dc.identifier.citationDickson, D. C. M. & Drekic, S. (2006). Optimal Dividends Under a Ruin Probability Constraint. Annals of Actuarial Science, 1 (2), pp.291-306. https://doi.org/10.1017/s1748499500000166.
dc.identifier.issn1748-4995
dc.identifier.urihttp://hdl.handle.net/11343/29136
dc.descriptionC1 - Refereed Journal Article
dc.description.abstract<jats:title>ABSTRACT</jats:title><jats:p>We consider a classical surplus process modified by the payment of dividends when the insurer's surplus exceeds a threshold. We use a probabilistic argument to obtain general expressions for the expected present value of dividend payments, and show how these expressions can be applied for certain individual claim amount distributions. We then consider the question of maximising the expected present value of dividend payments subject to a constraint on the insurer's ruin probability.</jats:p>
dc.languageen
dc.publisherCambridge University Press (CUP)
dc.subjectBanking
dc.subjectFinance and Investment
dc.titleOptimal Dividends Under a Ruin Probability Constraint
dc.typeJournal Article
dc.identifier.doi10.1017/s1748499500000166
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics
melbourne.source.titleAnnals of Actuarial Science
melbourne.source.volume1
melbourne.source.issue2
melbourne.source.pages291-306
melbourne.publicationid61082
melbourne.elementsid283083
melbourne.contributor.authorDickson, David
dc.identifier.eissn1748-5002
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record